MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 30"(75CM) 2 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 30"(75CM) 2 BLK; SUTURE, NONABSORBABLE, SILK
Model Number K846H
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: could you please clarify if the issue was label related to the product, package incorrect as to prevent proper identification of the product.Also applies to labeling that provides conflicting product information? the box has the correct item number but wrong type of needle.Could you please clarify if the issue was that customer receives product that is not within the same product family.Also includes mixed needles, mixed suture material, mixed suture diameters (suture to suture).Not diameter issues within one suture, labeling issues, or missing packaging components? not sure.What is the lot number? shmjmh.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.The end user ordered and received one box of the product, which should be on an mh needle, but it says ct-1 needle on the box.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/30/2023.H6 component code: g07002 no device returned.H6 component code: c22 - photo analysis.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary ¿ photo analysis: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photo shows a sealed box with product code k846h.The drawings for this product code have been reviewed and are within the required specifications.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SILK SUTURE 30"(75CM) 2 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16062501
Report Number2210968-2022-10700
Device Sequence Number15125000
Product Code GAP
UDI-Device Identifier10705031044517
UDI-Public10705031044517
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK846H
Device Catalogue NumberK846H
Device Lot NumberSHMJMH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown